Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

59 Publications


2025 | Submitted | Preprint | IST-REx-ID: 19055 | OA
Faisant L. Motivic counting of rational curves with tangency conditions via universal torsors. arXiv, 2502.11704.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 18822 | OA
Wang V. 2025. Diagonal cubic forms and the large sieve. Mathematika. 71(1), e70008.
[Published Version] View | Files available | DOI | WoS
 

2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19363 | OA
Chan S, Koymans P, Pagano C, Sofos E. 2025. Averages of multiplicative functions along equidistributed sequences. Journal of Number Theory. 273, 1–36.
[Published Version] View | DOI | Download Published Version (ext.)
 

2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19407 | OA
Ballini F, Lombardo D, Verzobio M. 2025. On the L-polynomials of curves over finite fields. Proceedings of the Royal Society of Edinburgh Section A: Mathematics.
[Published Version] View | DOI | Download Published Version (ext.)
 

2024 | Published | Journal Article | IST-REx-ID: 10018 | OA
Derenthal U, Wilsch FA. 2024. Integral points on singular del Pezzo surfaces. Journal of the Institute of Mathematics of Jussieu. 23(3), 1259–1294.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15338 | OA
Browning TD, Pierce LB, Schindler D. 2024. Generalised quadratic forms over totally real number fields. Journal of the Institute of Mathematics of Jussieu. 23(6), 2859–2912.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15312 | OA
Browning TD, Shparlinski IE. 2024. Square-free values of random polynomials. Journal of Number Theory. 261, 220–240.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15337 | OA
Bonolis D, Browning TD, Huang Z. 2024. Density of rational points on some quadric bundle threefolds. Mathematische Annalen. 390, 4123–4207.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18064 | OA
Chan S. 2024. The average number of integral points on the congruent number curves. Advances in Mathematics. 457(11), 109946.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17323 | OA
Browning TD, Verzobio M. 2024. Strong divisibility sequences and sieve methods. Mathematika. 70(4), e12269.
[Published Version] View | Files available | DOI
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18705 | OA
Glas J, Hochfilzer L. 2024. On a question of Davenport and diagonal cubic forms over Fq(t). Mathematische Annalen.
[Published Version] View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2024 | Published | Thesis | IST-REx-ID: 18132 | OA
Glas J. 2024. Counting rational points over function fields. Institute of Science and Technology Austria.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 18930 | OA
Elsholtz C, Wurzinger L. 2024. Sumsets in the set of squares. The Quarterly Journal of Mathematics. 75(4), 1243–1254.
[Published Version] View | Files available | DOI
 

2024 | Submitted | Preprint | IST-REx-ID: 18295 | OA
Glas J. Canonical singularities on moduli spaces of rational curves via the  circle method. arXiv, 10.48550/arXiv.2405.16648.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Draft | Preprint | IST-REx-ID: 19013 | OA
Glas J, Hase-Liu M. Terminal singularities of the moduli space of curves on low degree hypersurfaces and the circle method. arXiv, 10.48550/arXiv.2412.14923.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 19051 | OA
Browning TD. 2024. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2024(13), 10165–10168.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 17127 | OA
Wang V, Xu MW. 2024. Paucity phenomena for polynomial products. Bulletin of the London Mathematical Society. 56(8), 2718–2726.
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17447 | OA
Wang V. 2024. Special cubic zeros and the dual variety. Journal of the London Mathematical Society. 110(3), e12975.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12311 | OA
Naskręcki B, Verzobio M. 2024. Common valuations of division polynomials. Proceedings of the Royal Society of Edinburgh Section A: Mathematics., 2203.02015.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 12312 | OA
Lombardo D, Verzobio M. 2024. On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica. 30(2), 18.
[Published Version] View | Files available | DOI | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed